It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 20Showing 1 - 20 of 397 for accutane hair loss. (0.012 seconds)


... yes, I heard accutane does cause hair loss. Do all acne antiboitics cause hairloss? ... (4 replies)
... Accutaine can cause hair loss. ... (4 replies)
... Thanks so much. I hope to hear from only a few of you because I want to believe accutane works for the majority. ... (7 replies)

... It is very unfortunate that you have suffered from hair loss. ... (10 replies)
... i am permanently scarred all over these areas too. after taking all the prescription meds and countless over the counter stuff the last 5 years, i finally tried accutane last fall. my dr put me on the 40 mg pills. ... (10 replies)
... I thought so too...until the severe side effects 2 months off the accutane. Hair loss, itchy dry irritated skin, and many more. It's great for acne but now i have to deal with minor eczema which really sucks. ... (3 replies)
... I noticed hair loss from my left eyebrow. In the mirror the end of it was shorter than my right. And the swelling increased, but there's almost no hair there. I don't think it's one pimple that's causing the swelling, rather, multiple in the same region. ... (0 replies)
... If you've not taken the Accutane yet, i wouldn't take it. ... (2 replies)
... I took 40 mg Accutane for 6 months, and my skin was wonderfull for a while. After only one month post my skin started to get oily and got some tiny zits. ... (1 replies)
... I am slathered in aquaphor and now can't go anywhere because my hair is greasy too because my scalp itches. I am petrified of hair loss because of that. I have grease on my clothes, sheets, and glasses! I have itchy hot spots all over my body. ... (6 replies)
... year old female and am currently on my 3rd course of Accutane for cystic acne. I take 40 mg daily. The scaring is from the cysts, not the Accutance. I am also not aware of any other side effects such as losing your glow. ... (3 replies)
... I'm no longer on Accutane though....only Spiro. A SMALL dose of Spiro. ... (9 replies)
... or can compare Accutane and Spironolactone? ... (1 replies)
... and then WAY too low a dosage of Accutane for about six to nine month. That was the first drug that had a noticeable effect... ... (1 replies)
... Don't give up because accutane didn't workout for you. There are several other options available to treat severe or moderate acne. ... (2 replies)
Low Dose Accutane
Feb 27, 2009
... 'The redness which was worse last week is almost gone'. Hi OldLawyer, great to see things are working out for you. With regard the above quote, did your redness get initially worse on accutane? (250 replies)
Low Dose Accutane
Feb 26, 2009
... we made the decision to take this drug so in a way, we do control our destiny. For what it is worth, my libido is status quo, which is good. I am concerned with hair loss, but from what I read, that is mostly with younger males, and may or may not correct. So far, after 10 days and 400mg, all results are positive. ... (250 replies)
... Ive also read that accutane can cause hair loss .. has anyone experienced this ? ... (4 replies)
... I do not believe I have suffered any hair loss from this product. I will tell you my hair is finer than before. ... (10 replies)
... I know you're desperate, but there are side effects worse than hair loss. Ulcerative Colitis and Inflammatory Bowel Diseases have been associated with Accutane, and I'd advise against taking it. ... (10 replies)


Associated Tags: accutane, acne, hairloss, rosacea

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 20

All times are GMT -7. The time now is 09:35 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!